# SDR UPS97825299

- Difficulty date: October 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Ws 74
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CORNER FITTING CRACKED INSIDE NR 3 ALT TANK AT STA 74, LOWER FRONT SPAR.  FITTING FABBED AND TREATED ON TIMCO OPS. 50043.  INSTALLED FITTING IAW DC8 SRM 51-1-20D.  LK CKECK TO BE PERFORMED ON TC NR 1000-03.
